It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Anxiety Message Board


Anxiety Board Index
Board Index > Anxiety | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


I gained an inch on Lexapro (I do not weigh myself as a recovering anorexic), but I was taking 20mg a day. I asked my dr. to cut my dose to 10mg, and then add Wellbutrin during the day to help me lose weight and not be so tired. I think I am starting to lose the weight now. I think most of the weight gain was because I was so sleepy at night that I reduced my exercise after work. But you never know - individual reactions to medications are different. Good luck! Anxiety is not fun, and I'm glad that it has been significantly reduced for me through medication and meditation.





All times are GMT -7. The time now is 10:10 AM.





© 2020 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!